# SDR CA090826013

- Difficulty date: August 18, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 6120 · Propeller Controlling System
- Part: Buss Bar
- Part number: 697070212
- Condition: Broken
- Location: Nr 1 Prop
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 1 PEC CAUTION MESSAGE WITH POWERPLANT MESSAGE ON CLIMB ABOVE 10,000`. NR 1 PROPELLER WENT TO 1050 TO 1060 NP.  UNABLE TO GET PROPELLER UNDER 1020 NP. NR 1 ENG SHUTDOWN IAW EA CHECKLIST.  NR 1 PROPELLER OVERSPEED ABOVE 1050-1060 UNCONTROLLABLE FAULT CODES: NR 1 160A LOCAL NP MPU EXTRA PULSES 160B LOCAL NP MPU EXTRA PULSES 162A NP DISAGREES WITH QA AND QB SPEEDS 162B NP DISAGREES WITH QA AND QB SPEEDS NR 2 156A MPU 7P IN EXTRA/MISSING PULSES 156B MPU 7P IN EXTRA/MISSING PULSES MX REPLACED BROKEN BUSS BAR ON NR 1 PROPELLER.  ACFT RTS SB D8400-61-66 IS RELATED TO THIS ISSUE.
